# SDR TSAA0479020

- Difficulty date: February 5, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Part number: 697268811
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL BYPASS LIGHT CAME ON.  PERFORMED QRH PROCEDURES, ENGINE SHUTDOWN AND LANDED AT HNL.  ACCOMPLISHED BREATHER PRESSURE CHECK PER FORM M-209.  CHECK GOOD.  DRAINED AND SERVICED OIL TANK AND GEARBOX.  LEAK AND OPS CHECK GOOD.  REPLACED THE NR 2 ENGINE OIL BYPASS SWITCH.  RAN ENGINE, OPS CHECK OK.  INSPECTED NR 2 ENGINE OIL FILTER AND REPLACED.  IDLE RUN PERFORMED AND FILTER CHECKED CLEAN.  MAINTENANCE DONE PER PW MM 72-00-00, PAGE 136.  AIRCRAFT RETURNED TO SERVICE.  (M)
